# SDR DALA2016020300854

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ROD END, ON RT ELEVATOR INBD PCA POGO LINKAGE.  R & R THE RT ELEVATOR INBD PCA POGO LINKAGE IAW AMM 27-31-06.  OPS CHECKS WILL BE PERFORMED ON AMDS WORK CARD 2900-4202-04.
